# SDR SIMA19411

- Difficulty date: July 12, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 7257211005
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING 5000 HOUR INSPECTION, FOUND 3 RIBS IN THE LEFT WING LEADING EDGE P/N 7257211-063, 7257211007, 7257211009, CRACKED.  REPAIRED BY INSTALLATION OF ANGLES AND SHIMS IAW SAAB SRM 57-10-30.  (M)
